FDA Approved Drugs and User Comments: VALSARTAN

User Comments:


For High Blood Pressure: “64 years old, started at 40mg, as with all medication like this I bleed out the backside for the first few weeks, I have persistent cough, constant ringing in ears, hearing diminished, feels like I have cotton batten in my ears, depth perception loss, green to whiteish thick phlegm, intense lower back pain, straight out of bed I need to sit with hot water bottle for 1/2 to 1 hour just so I can walk, blood pressure still 190/203—over 80/100”

watcher248 (taken for 1 to 6 months) March 5, 2018


Diovan (valsartan) for High Blood Pressure: “I had used Diovan for some time which worked well and when the insurance provider had me to switch to Valsartan and I began to have problems and now am not able to go back to Diovan because of the expense of it, the charge $402.00 for a three month supply. Outrageous!”

Jack (taken for 10 years or more) March 3, 2018


For High Blood Pressure: “Have been on this medicine for about 6 years. Recently I’ve been getting a lot of tinnitus in the doctor said through my blood work my potassium was a little high. This is been going on for about 4 months still didn’t want me to change in my life medicine I was taking. But I decided to cut it in half because the tinnitus was getting horrible. I have also changed my diet because he told me my blood sugar was a little high as was my cholesterol a little high. So I changed my diet it’s only been 3 weeks I’ve lost 11 pounds. Now my blood pressure is too low in my tinnitus is just as bad.”

Gubba February 23, 2018


For High Blood Pressure: “I have been taking Valsartan 160 mg for 10 years now. It helps control my BP, but I’m tired of all the side effects it causes me. Examples of those are: tiredness, hair loss, post nasal drip, loss of libido, delayed orgasm, insomnia. I have decided to stop med and to exercise (walk) and eat better.”

Tired of the Side Effects (taken for 10 years or more) October 11, 2017


For High Blood Pressure: “Since April 2017 I have been taking valsartan for HBP…the doctor started me of first with 320mg for about, I think, 2 months, then changed to 160mg, because I it was giving me lower back pain when I mentioned it to him, also pain on my left side. My pressure continues to be high (170 to sometimes 190, plus three other medication as well for HBP. I feel like a guinea pig having to use so many BP pills. I know that salt is not the only cause for sometimes suffering from HBP, I believe it could be other things that causing HBP that Primary Care doctors not willing to tell patients . I used to take hydroclorizide…depleted me without no signs, lisinopril which had swell up my face, and others.”

Anonymous (taken for 1 to 6 months) September 30, 2017


For High Blood Pressure: “Took a 160 mg tablet 2 nights in a row. After the 1st dose, within minutes I had pain down my spine. Thought maybe I’d pulled some muscles. The pain stayed around 20 hrs. Took my 2nd dose, and pain started again, only worse, up & down spine and radiated around. Felt like I’d been in a car accident. If I hadn’t looked up the drug’s side effects, I would have gone to the ER thinking I’d had a heart attack. It’s 18 hours later, and I still hurt. (Clearly not helping my blood pressure.) My doc says he’s never heard of anyone having this reaction, although a friend of mine, who is Ashkenazi Jewish female as I am, said it’s common. Genetics maybe? B.P. not greatly lowered. Beta blocker works better but has side effects also.”

Rocky74 September 28, 2017

* The Content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition.